# SDR 05FDEA04163

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N1259: AFT CARGO COMPARTMENT: UPON REMOVAL OF LOOSE SEALANT AFT DOOR JAMB STA 1935 ADJACENT TO FWD LATCH FOUND CORRODED.**S/D COMING**
